Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 91, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 22, 2013, 12:30 PM CST for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2013, 12:30 PM CST (18:30 UTC)
- Expired
- Feb 22, 2013, 1:15 PM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 12:58 PM CST | HAIL 0.88 | Sibley, MS | DIME TO NICKEL SIZE HAIL |
| Feb 22, 1:13 PM CST | HAIL 0.88 | 5 Sw Cranfield, MS | |
| Feb 22, 1:13 PM CST | HAIL 1 | 5 Sw Cranfield, MS | NICKEL TO QUARTER SIZE HAIL COVERING PATIO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -154 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS54 KJAN 221830
SVRJAN
LAC029-MSC001-221915-
/O.NEW.KJAN.SV.W.0091.130222T1830Z-130222T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1230 PM CST FRI FEB 22 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
CENTRAL ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
* UNTIL 115 PM CST
* AT 1230 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR DEER PARK MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SIBLEY BY 1235 PM CST...
KINGSTON AND NATCHEZ BY 1245 PM CST...
CRANFIELD AND STANTON BY 100 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3141 9161 3166 9127 3165 9127 3163 9123
3163 9116 3146 9115 3131 9143 3131 9146
3129 9147 3129 9153
TIME...MOT...LOC 1830Z 239DEG 37KT 3139 9149
$$
EEC1 follow-up statement
904
WWUS54 KJAN 221855
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CST FRI FEB 22 2013
LAC029-MSC001-221915-
/O.CON.KJAN.SV.W.0091.000000T0000Z-130222T1915Z/
ADAMS MS-CONCORDIA LA-
1255 PM CST FRI FEB 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR CENTRAL ADAMS COUNTY...AND EAST CENTRAL CONCORDIA PARISH...
AT 1254 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR CRANFIELD MOVING NORTHEAST AT 45
MPH.
LAT...LON 3141 9161 3166 9127 3165 9127 3163 9123
3163 9116 3146 9115 3131 9143 3131 9146
3129 9147 3129 9153
TIME...MOT...LOC 1854Z 238DEG 39KT 3153 9122
$$
7What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 10:20 AM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Feb 22, 10:20 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1020 AM CST FRI FEB 22 2013 .UPDATE...COLD AIR IN THE WAKE OF THE FRONT WHICH SLOWLY PUSHED THROUGH YESTERDAY AND LAST NIGHT IS CURRENTLY MUCH MORE EVIDENT ACROSS THE ARKLAMISS DELTA WHERE TEMPS ARE NOT YET CLOSE TO RISING OUT OF THE 40S. LINGERING LOW CLOUDS AND PATCHY FOG IN THESE LATTER AREAS ARE NOT AIDING IN THE WARM UP. FURTHER SOUTH...DESPITE BEING NORTH OF THE STALLING BOUNDARY NEAR THE COAST...TEMPERATURES ARE WARMING QUICKLY BECAUSE OF THE EFFECTS OF SUNNY BREAKS AND EASY EROSION OF MUCH SHALLOWER CHILLY LAYER. MEANWHILE...TROUGH AXIS ANCHORED TO OUR WEST IS STARTING TO SPIT OUT ANOTHER WAVE OF ENERGY WHICH WILL EVENTUALLY CROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON INTO THIS EVENING. MENTIONED BAROCLINIC ZONE JUST TO OUR SOUTH WILL BE ACTIVATED AS LOW LEVEL FLOW BACKS AND STRENGTHENS IN RESPONSE...SPURRING ISENTROPIC ASCENT AND RELATED ELEVATED CONVECTION (CONSIDERING SUFFICIENT DEPTH OF MOISTURE AND AMPLE LAPSE RATES ALOFT). SCATTERED SHOWERS ARE CURRENTLY PUSHING NORTH TOWARD SOUTHERN ZONES AND FROM MIDDAY THROUGH THE AFTERNOON ARE EXPECTED TO CONTINUE TO EXPAND IN COVERAGE AND SPREAD NORTH WELL INTO THE FORECAST AREA. AT LEAST ISOLATED THUNDERSTORMS SHOULD ACCOMPANY THE SHOWERS OVER SOUTHEASTERN MISSISSIPPI...POSSIBLY NORTH TO THE NATCHEZ TRACE CORRIDOR. THUNDERSTORMS WILL BE OF AN ELEVATED NATURE...NOT ROOTED AT THE SURFACE...AND THUS ANY WIND RISK SHOULD BE QUITE LIMITED. HOWEVER...OVER SOUTHEASTERN MS SECTIONS OF THE FORECAST AREA THERE COULD BE ENOUGH ELEVATED INSTABILITY AND SHEAR WITHIN THE CONVECTIVE LAYER TO ORGANIZE CELLS AND INCREASE THE HAIL RISK. WILL MENTION HAIL AS A POSSIBILITY IN THESE AREAS IN THE HWO...ALTHOUGH IT STILL LOOKS LIKE THE POTENTIAL FOR SEVERE HAIL IS NOT HIGH. FINALLY...GIVEN YESTERDAYS DELUGES IN PORTIONS OF THE AREA THE ADDITIONAL RISK OF HEAVY DOWNPOURS IN CENTRAL AND SOUTHEAST PORTIONS OF THE FORECAST AREA TODAY IS NOT GREAT NEWS. HOWEVER...THE HEAVIEST RAIN POTENTIAL SHOULD BE FOCUSED IN THE FAR SOUTHEAST MS WHERE PREVIOUS RAINFALL WAS NOT NEARLY AS HEAVY AS WAS THE CASE ACROSS SOME PORTIONS OF CENTRAL MISSISSIPPI. THEREFORE...HEAVY RAIN MENTIONED AS A RISK IN THE HWO DOWN THERE BUT THE PROSPECT OF WIDESPREAD FLASH FLOODING DOES NOT LOOK GREAT AT THIS TIME. /BB/ && .PREV DISCUSSION... /ISSUED 410 AM CST FRI FEB 22 2013/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT...PATCHY DENSE FOG HAS DEVELOPED ALONG THE HIGHWAY 82 CORRIDOR THIS MORNING. SATELLITE IMAGERY STILL SHOWS MID AND HIGH LEVEL CLOUDS STREAMING OVER THE AREA THAT SHOULD BE ENOUGH TO HINDER WIDESPREAD DEVELOPMENT SO A DENSE FOG ADVISORY IS NOT ANTICIPATED. OVERALL...MODELS HAVE COME IN COOLER AND WETTER FOR TODAY. THE BULK OF THE RAIN FOR THIS MORNING HAS SHIFTED SOUTHEAST OF OUR CWA AS THE STALLING COLD FRONT HAS DRIFTED JUST SOUTH NEAR THE I-10 CORRIDOR. THE RAIN WILL MAKE A RETURN FROM THE SOUTH THIS AFTERNOON AND EVENING THOUGH. WEAK HIGH PRESSURE AT THE SURFACE CENTERED OVER THE SOUTHERN PLAINS WILL PROVIDE A COOL DRY NORTH WIND TODAY BUT OUR FLOW ALOFT WILL REMAIN OUT OF THE SOUTHWEST. A SOUTHERN STREAM DISTURBANCE IN THE FLOW ALOFT WILL HELP DEVELOP A WEAK SURFACE WAVE ALONG THE STALLED FRONT JUST TO OUR SOUTH. THIS WILL RESULT IN A SURGE OF MOISTURE BACK TO THE NORTH AND THE DEVELOPMENT OF RAIN BACK OVER OUR CWA LATER TODAY AND TONIGHT. HAVE GONE LOWER THAN THE GFS POPS FOR OUR DELTA REGION TODAY. IN THE WAKE OF THE FRONT PWS GOT KNOCKED DOWN BELOW AND INCH BUT MODELS AGREE THAT PWS IN EXCESS OF AN INCH AND A HALF WILL BE BACK ACROSS OUR SOUTHEAST ZONES TODAY. INSTABILITY WILL BE QUITE LIMITED TODAY WITH THE EXCEPTION OF OUR SOUTHEAST WHERE AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE. THE SOUTHEAST WILL SEE THE GREATEST RAINFALL AMOUNTS TODAY WHERE ONE TO TWO INCHES WILL BE POSSIBLE THROUGH SATURDAY MORNING. THIS AREA SAW LITTLE RAIN LAST NIGHT AND THURSDAY AND FLASH FLOOD GUIDANCE HAS RECOVERED ENOUGH TO PRECLUDE A FLASH FLOOD WATCH THIS MORNING. AS THE SURFACE WAVE AND DISTURBANCE SHIFT EAST TONIGHT THE RAIN WILL AGAIN TAPER OFF FROM THE NORTHWEST. THERE MAY STILL BE SOME PRECIPITATION LINGERING SATURDAY MORNING BUT DRIER WEATHER IS EXPECTED BY SATURDAY AFTERNOON AND LASTING THROUGH SATURDAY NIGHT. SATURDAY A NORTHERN STREAM SHORTWAVE AND THE SURFACE HIGH WILL TRACK EAST ACROSS THE MID MISSISSIPPI AND TENNESSEE VALLEYS. THIS WILL BRING CLEARING SKIES BY SATURDAY NIGHT AND ALLOW FOR COOLER TEMPERATURES BY SUNDAY MORNING. THE GFS MOS WAS AMONG THE HIGHEST ENSEMBLE MEMBERS AND A BIT TOO WARM FOR SATURDAY. TRIMMED SEVERAL DEGREES OF HIGHS ACROSS THE BOARD. /22/ LONG TERM...SUNDAY THROUGH NEXT FRIDAY...HIGH PRESSURE AT THE SURFACE WILL SHIFT EAST OF THE REGION SUNDAY...WHILE ALOFT OUR FLOW BECOMES SOUTHWESTERLY AND INCREASES AS THE NEXT STORM SYSTEM APPROACHES FROM THE WEST. WHILE MODELS...NAMELY THE GFS AND ECMWF...AGREE IN BRINGING A SYSTEM THROUGH THE REGION SOMETIME DURING THE FIRST HALF OF THE WORK WEEK...THERE REMAINS SOME SIZABLE DIFFERENCES IN REGARDS TO TIMING...PLACEMENT...AND STRENGTH CONCERNING IT. INCREASING LOW LEVEL MOISTURE WILL BRING CLOUDS BACK INTO THE FORECAST AREA...ALONG WITH RAIN CHANCES LATE SUNDAY AND CONTINUING THROUGH AT LEAST MONDAY. THIS WILL OCCUR AHEAD OF A DEEPENING EASTWARD SWINGING UPPER LEVEL TROUGH/LOW...WHICH WILL CAUSE A STRENGTHENING SURFACE LOW AND ATTENDANT COLD FRONT TO PUSH INTO THE LOWER MISSISSIPPI RIVER VALLEY. THIS SYSTEM IS CURRENTLY PROGGED TO MOVE INTO AND THROUGH THE FORECAST AREA EITHER LATE SUNDAY NIGHT/MONDAY MORNING PER THE GFS...OR LATE MONDAY INTO TUESDAY MORNING PER THE ECMWF. THE ECMWF REMAINS THE AGGRESSOR THIS MORNING WITH A FURTHER SOUTHWARD TRACK...THUS KEEPING IT MUCH WETTER OVER THE CWA FOR MONDAY WHILE...AGAIN...THE GFS SWINGS THE COLD FRONT QUICKLY ACROSS OUR CWA MONDAY MORNING WITH LOWER POPS AS PLENTY OF DRIER AIR REMAINS OVER THE REGION. WHILE CONFIDENCE IS CURRENTLY LOW DUE TO THE PREVIOUSLY MENTIONED DISCREPANCIES...WITH A FURTHER SOUTHWARD TRACK VIA THE ECMWF...THE COMBINATION OF VERY STRONG FORCING...COLD TEMPERATURES ALOFT...AND PLENTY OF WIND SHEAR...COULD EVENTUALLY LEAD TO THE POTENTIAL FOR A FEW STRONG OR PERHAPS SEVERE STORMS. THIS WILL ALSO BE AIDED FURTHER IF A SLOWER EUROPEAN SOLUTION VERIFIES AND A BIT BETTER INSTABILITY...WHEN COMPARED TO THE GFS...POOLS OVER THE CWA. THE GFS IS JUST REALLY FAST WITH THIS SYSTEM AND AS A RESULT...NEVER REALLY GETS ANY INSTABILITY BACK INTO THE REGION DESPITE GOOD FORCING AND WIND SHEAR. WITH THIS SAID...BECAUSE THERE SIMPLY REMAINS TOO MUCH UNCERTAINTY WITH THIS SYSTEM TO REALLY GIVE ME ENOUGH CONFIDENCE TO ADD ANYTHING CONCERNING STRONG OR SEVERE STORMS TO THE HWO THIS GO AROUND. THEREFORE...I'LL HOLD OFF ON MENTIONING IT. I ESSENTIALLY WANT TO CONVEY THAT THERE IS A SOLUTION OUT THERE THAT IF IT VERIFIES...COULD POTENTIALLY BRING ANOTHER BOUT OF HAZARDOUS WEATHER TO THE ARKLAMISS. REGARDLESS OF WHAT HAPPENS AT THE BEGINNING OF THE UPCOMING WORK WEEK...A DRY-OUT IS EXPECTED ON WEDNESDAY WITH YET ANOTHER UPPER LEVEL DISTURBANCE BRINGING RAIN CHANCES TO THE REGION LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. THEN FOR THE REMAINDER OF THE FORECAST PERIOD...THURSDAY AFTERNOON INTO FRIDAY...HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE WEST KEEPING A COOL DRY AIRMASS IN PLACE AS WE HEAD INTO NEXT WEEKEND. /19/ && .AVIATION...THE FRONT HAS STALLED SOUTH OF HBG THIS MORNING TAKING MOST OF THE RAIN WITH IT. MID AND HIGH CLOUDS WERE NOTED ON SATELLITE OVER OUR AREA LENDING TO VFR CONDITIONS CENTRAL AND SOUTH BUT...LIFR/IFR CEILINGS AND VSBYS WERE STILL BEING REPORTED ACROSS THE HWY 82 CORRIDOR. MVFR CEILINGS LOOK TO PREVAIL LATER TODAY WITH RAIN SPREADING BACK TO THE NORTH THIS AFTN AND EVNG. TSTMS WILL BE POSSIBLE THIS AFTN AND EVNG AT HBG BUT INSTABILITY SHOULD BE LIMITED ELSEWHERE. NORTHERLY WINDS ARE EXPECTED THROUGH TONIGHT. /27/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 44 63 38 / 61 61 11 0 MERIDIAN 69 47 64 35 / 75 81 18 0 VICKSBURG 60 40 62 36 / 45 37 9 0 HATTIESBURG 71 52 68 42 / 87 85 27 0 NATCHEZ 65 43 63 40 / 64 57 10 0 GREENVILLE 53 37 55 35 / 14 17 8 0 GREENWOOD 59 38 58 33 / 19 19 9 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/27/22/19
Hazardous weather outlook, Feb 22, 10:27 AM CST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1027 AM CST FRI FEB 22 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>062-231630- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 1027 AM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. MSZ063>066-072>074-231630- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1027 AM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE MOVES EAST ALONG THE GULF COAST. ALTHOUGH HIGH LEVELS OF WIND SHEAR ARE ANTICIPATED...INSTABILITY WILL REMAIN WEAK ENOUGH TO KEEP THE RISK OF SEVERE WEATHER LOW. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF PRODUCING SMALL HAIL. OCCASIONAL LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Feb 22, 12:25 PM CST, 5 minutes before
LAZ026-MSZ060-221905-
ADAMS MS-CONCORDIA LA-
1225 PM CST FRI FEB 22 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1225 PM CST FRI FEB 22 2013
...STORMS CAPABLE OF PRODUCING SMALL HAIL MOVING THROUGH PORTIONS OF
NORTHEAST LOUISIANA...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 3 MILES NORTHEAST OF SLOCUM AT 1224 PM CST...MOVING NORTHEAST
AT 45 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN ADAMS COUNTY...AND CENTRAL CONCORDIA PARISH SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3135 9173 3166 9127 3165 9127 3163 9123
3163 9116 3145 9116 3132 9140 3131 9142
3131 9146 3127 9149 3120 9160
TIME...MOT...LOC 1824Z 234DEG 37KT 3133 9158
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 12:33 PM CST | Severe Thunderstorm Warning | JAN | Concordia | 27 min |
| Feb 22, 1:02 PM CST | Severe Thunderstorm Warning | JAN | Concordia | 43 min |
| Feb 22, 3:34 PM CST | Special Weather Statement | JAN | Franklin, Madison, Richland, Tensas | 56 min |
| Feb 21, 6:22 PM CST | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| Feb 21, 6:25 PM CST | Special Weather Statement | JAN | Neshoba, Newton | 45 min |
| Feb 21, 6:44 PM CST | Special Weather Statement | JAN | Hinds, Rankin | 41 min |
| Feb 21, 6:58 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 47 min |
| Feb 21, 7:24 PM CST | Tornado Warning | JAN | Claiborne, Copiah | 51 min |
| Feb 21, 7:25 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 1 more | 2 hr |
| Feb 21, 7:39 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 51 min |
| Feb 21, 7:49 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott, Smith | 116 min |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Hinds, Rankin | 6 days |
| Feb 21, 9:26 PM CST | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 3 hr |
| Feb 21, 9:29 PM CST | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Simpson and 1 more | 3 hr |
| Feb 21, 9:58 PM CST | Special Weather Statement | JAN | Jasper | 32 min |
| Feb 21, 10:01 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Feb 21, 10:20 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 2 more | 8 hr |
| Feb 21, 10:20 PM CST | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones | 3 hr |
| Feb 21, 10:37 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 53 min |
| Feb 21, 11:27 PM CST | Tornado Warning | JAN | Jasper, Jones | 33 min |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 22, 9:23 AM CST | River Flood Warning | JAN | Leake | 6 days |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Jones | 25 hr |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Clarke | 3 days |
| Feb 22, 12:25 PM CST | Special Weather Statement | JAN | Adams | 40 min |
| Feb 22, 1:00 PM CST | Special Weather Statement | JAN | Marion | 45 min |
| Feb 22, 1:27 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Feb 22, 1:54 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 51 min |
| Feb 22, 2:40 PM CST | Special Weather Statement | JAN | Clarke | 20 min |
| Feb 22, 3:17 PM CST | Special Weather Statement | JAN | Newton | 28 min |
| Feb 22, 3:47 PM CST | Special Weather Statement | JAN | Lauderdale | 43 min |
| Feb 22, 3:54 PM CST | Special Weather Statement | JAN | Lauderdale | 31 min |
| Feb 22, 5:32 PM CST | Severe Thunderstorm Warning | JAN | Marion | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.